# SDR SWAA041133

- Difficulty date: April 22, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 69,174 hours, 59,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 90083
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS AT ROW 10 DEF AND EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY PER MM.
